# SDR CA070216002

- Difficulty date: February 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,468 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100984040
- Part serial: 6542
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, THE PILOT SELECTED FLAPS DOWN, WHEN THE FLAPS REACHED 5 DEGREES, THE ASSOCIATED CIRCUIT BREAKER POPPED. THE PILOT OVERSHOT TO EVALUATE THE SITUATION AND THEN CARRIED OUT AN UNEVENTFUL LANDING WITH 5 DEGREE OF FLAP. UPON INVESTIGATION BY MAINTENANCE, IT WAS FOUND THAT THE BEARING IN THE FLAP MOTOR HAD FAILED. THE MOTOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. AS THE FLAP MOTOR IS NOT CONTROLLED FOR HARD TIME, THE OPERATORS HAVE INDUCED A MANDATORY OVERHAUL OF THE MOTOR AND GEARBOX EVERY 5000 CYCLES. (TC NR 20070216002)
